# SDR UPS04142608

- Difficulty date: June 18, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 98 hours, 59 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C SKIN DAMAGED BY GSE APPROX AT STRINGER 42R-54R AT FRAME 58.  REPLACED STRINGERS 44R & 45R INTERCOSTAL 43R AND REPAIRED SKIN DAMAGED IAW REO-GO9854.
